# SDR AALA20161224006

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 53,878 hours, 8,625 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710404
- Part serial: 1404
- Condition: Faulty
- Location: Fuel Qty
- Part time: 3,338 hours, 1,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL TANK INDICATION ERRONEOUS.  AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED. FLIGHT DIVERTED, LANDING UNEVENTFUL.  REMOVED AND REPLACED FUEL QUANTITY INDICATING SYSTEM PROCESSOR UNIT IAW AMM 28-41-08.  OPERATIONAL CHECKED GOOD.
